I am 21 and recently started taking lamictal along with risperdal. About two weeks after starting the drugs and increasing my dosage slowing I started getting a really bad pain in what felt like my lungs, then traveled to my heart. I started thinking I was having a heart attack or something so I went to the doctor who did an EKG and said my heart was normal and that it's just anxiety. That was a general physician though and not a specialist. I alerted my prescribing psychiatrist and he said chest pain is a side effect of lamictal but to keep taking it if it is helping me emotionally. It has been about a week and half since I have been having these pains and I am starting to kind of freak out. Is this going to be constant on these drugs or should I go get a chest Xray or something done. It is weird because I have no cough, and thought it may be heartburn but heartburn medications from over-the-counter are not helping. It doesn't get worst necessarily when I inhale or exhale either. What is going on?
Do not take chances, it it's still hurting you have to get checked out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Dec 2017 • 3 answers
Updated 16 Aug 2015 • 2 answers
Updated 11 Mar 2018 • 3 answers
Updated 19 Dec 2016 • 2 answers
Updated 26 Sep 2018 • 1 answer